Skip to Main content Skip to Navigation
Journal articles

Homogenized couple stress model of optimal auxetic microstructures computed by topology optimization

Document type :
Journal articles
Complete list of metadatas

https://hal.univ-lorraine.fr/hal-02953930
Contributor : Jean-François Ganghoffer <>
Submitted on : Wednesday, September 30, 2020 - 3:05:10 PM
Last modification on : Sunday, October 18, 2020 - 3:30:21 AM

Identifiers

Citation

J.F. Ganghoffer, I. Goda, A. Novotny, R. Rahouadj, J. Sokolowski. Homogenized couple stress model of optimal auxetic microstructures computed by topology optimization. Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, Wiley-VCH Verlag, 2018, 98 (5), pp.696-717. ⟨10.1002/zamm.201700154⟩. ⟨hal-02953930⟩

Share

Metrics

Record views

36